MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 100 MM LENGTH; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 100 MM LENGTH; PROSTHESIS, ELBOW
Model Number 00-8400-044-10
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Implant date - unknown month and day in 2019.Concomitant medical devices: item# 00840002407 cat# unknown ulnar component plasma sprayed size 4 75 mm length right for cemented use only; item# 00840009000 cat# unknown humeral screw kit 2 humeral screws; item# 00840009400 cat# unknown articulation kit size 4 1 axle pin, 1 humeral bearing a, 2 ulnar bearings b sterile product do not resterilize; item# unk cement cat# unknown.Foreign- (b)(6).It is unknown at this time if the device will be returned to zimmer biomet for further investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an elbow revision procedure approximately 2 years post initial procedure due to loosening of humeral component and potential infection within the humerus.No additional patient consequences were reported as a result of this event.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 100 MM LENGTH
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11474958
Report Number0001822565-2021-00703
Device Sequence Number11630913
Product Code JDC
UDI-Device Identifier00889024271340
UDI-Public(01)00889024271340
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-8400-044-10
Device Catalogue Number00840004410
Device Lot NumberUNKNOWN
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;